# SDR SWAA2012040302812

- Difficulty date: March 27, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 67,528 hours, 63,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65C34318
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BRACKET CRACKED AT BS 827, BETWEEN STR 1R AND STR 2R.  REMOVED AND REPLACED BRACKET IAW SRM AND DWG.
